# SDR DXTA2008101503306

- Difficulty date: October 14, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605251
- Aircraft time: 6,354 hours, 4,956 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOST PFD ON CAPTAINS SIDE AND MFD ON TAKEOFF (70KT) ROLL.
